# SDR REXA2012112701534

- Difficulty date: November 26, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N8541D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7541
- Aircraft time: 24,932 hours, 21,803 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Bent
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP TRAILING EDGE BENT.  REPAIRED IAW SRM 57-52-00.
